# SDR DL73E971225

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 BY 9 BY .173 DENT AT STA 1006 BETWEEN STR 13R AND 14R.  THE DENT IS LOCATED AT A LAP SPLICE.  THE DENT WAS REPAIRED PER B737 SRM 53-30-3, FIGURE 9.  IT IS NOTED THAT THE UPPER ROW OF FASTENERS IN THE UPPER ROW OF THE LAP SPLICE WOULD NOT MAINTAIN 2D EDGE MARGIN IN THE OVERLAPPED SKIN.  THIS REPAIR WAS APPROVED BY FAA/DER FOR 8110-3 DER DESIGNATION SO-889, DATED 06-19-97.
